# SDR 20000508SH012

- Difficulty date: March 29, 2000
- Submitted: May 8, 2000
- Operation: General aviation
- Aircraft: N818PA
- Make and model: Beech B100
- Aircraft serial: BE18
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 909100141
- Condition: Worn
- Part time: 5,807 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING A HOT SECTION INSPECTION ON THE RIGHT ENGINE AFTER REMOVAL FROM THE AIRCRAFT, NOTICED DAMAGE TO THE TUBULAR ENGINE MOUNT CROSS-MEMBER.  AFTER FURTHER INVESTIGATION, FOUND AN ENGINE MOUNT BRACKET RUBBING AGAINST THE TUBULAR CROSS-MEMBER.  (X)
